# SDR DALA2023050103385

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 51,412 hours, 24,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 EXIT SIGN OVER 2L DOOR FELL OFF DURING FLIGHT (FIXTURE COVER). CORRECTIVE ACTION: RESECURED 2L DOOR EXIT SIGN OPS CK GOOD. (4703946)
